# SDR 07FDEA02556

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 67,428 hours, 21,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS: RCVD CABIN RATE ON DEPARTURE.  A/C WOULD NOT PRESSURIZE.  CHANGED   CONTROLLER TO MANUAL NO CHANGE.  OUTFLOW VALVE INDICATED CLOSED ENTIRE TIME ON  SYNOPTIC PAGE AND ON PNL. ON SYNOPTIC "CLOSED" INDICATOR IN AMBER BUT VALVE INDICATOR WAS CLOSED.  RETURNED TO MEM.  FOUND HARDWARE MISSING IN CENTER CARGO DOOR VENT DOOR LINKAGE.  REPLACED HARDWARE IAW MD-10-30 SMP.  OPS CHECKED DOOR IAW MD-10-30 MM 52-32-00-5.  PRESSURIZED A/C PER MD-10-30 MM 21-00-00-5 CHECKED GOOD.
